Structural Unemployment in a Neoclassical Framework
Journal of Political Economy, 1969, vol. 77, issue 3, 399-407
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
http://dx.doi.org/10.1086/259523 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:77:y:1969:i:3:p:399-407
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().